# SDR SWAA096305

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 61,424 hours, 60,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C33304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP.  REPAIRED LIGHT PER MM.
